Show Summary Details
Page of

Dermatological problems 

Dermatological problems
Chapter:
Dermatological problems
Author(s):

David Currow

and Katherine Clark

DOI:
10.1093/med/9780198567226.003.0003
Page of

PRINTED FROM OXFORD MEDICINE ONLINE (www.oxfordmedicine.com). © Oxford University Press, 2016. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a title in Oxford Medicine Online for personal use (for details see Privacy Policy and Legal Notice).

date: 12 December 2019

Stevens–Johnson syndrome 80

Toxic epidermal necrolysis 82

Hypersensitivity reactions 84

Angio-oedema 86

Warfarin-induced skin necrosis 88

Cutaneous vasculitis 90

Severe blistering lesions of the skin, mouth, GIT, and conjunctiva.

Initially, the skin lesions present as erythema multiformae on the palms and lips and then progress to other sites. Later, the skin lesions blister in the centre....

Access to the complete content on Oxford Medicine Online requires a subscription or purchase. Public users are able to search the site and view the abstracts for each book and chapter without a subscription.

Please subscribe or login to access full text content.

If you have purchased a print title that contains an access token, please see the token for information about how to register your code.

For questions on access or troubleshooting, please check our FAQs, and if you can't find the answer there, please contact us.